# SDR CALA2021080201243

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 72,200 hours, 14,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 6762233 DUE TO EXCESSIVE DISCHARGE OF POWER SUPPLY M1557, REQUIRES REPLACEMENT. REQUIRES MFG PART NUMBER 5822-40. ACP AMM 33-51-07.    BATTERY HAD CHARGED FOR MORE THAN 16 HOURS. GROUND TESTS GOOD.
